MathSciNet Relay Station
MathSciNet bibliographic data
MR447023 (56 #5338) 05B35
White, Neil L. The bracket ring of a combinatorial geometry. II. Unimodular geometries. Trans. Amer. Math. Soc. 214 (1975), 233–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement